On intertwining dilations V. : letter to the Editor

Ceauşescu, Zoia and Foiaş, Ciprian: On intertwining dilations V. : letter to the Editor. Acta scientiarum mathematicarum, (41) 3-4. pp. 457-459. (1979)

[img] Cikk, tanulmány, mű
math_041_fasc_003_004_457-459.pdf

Download (694kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1979
Volume: 41
Number: 3-4
Page Range: pp. 457-459
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 459. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/14744

Actions (login required)

View Item View Item